| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 61-64


E. A. Amin
      K-th upper record values and their moments
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3013-3021.

M. Ben Ammar
      Decompositions de l'operateur de Dirac dans l'algebre de Clifford
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3023-3041.

M. Azhini, E. Mostofian
      Some common fixed point theorems in fuzzy metric spaces using implicit relations
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3043-3059.

D. Z. Dokovic
      Small orders of Hadamard matrices and base sequences
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3061-3067.

R. Hashemi, J. Azar
      Analysis of competing risks in the Burr XII model in presence of progressive hybrid censoring
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3069-3078.

M. Shah, C. Gretton, V. Sorge
      Enumerating AG-groups with a study of Smaradache AG-groups
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3079-3086.

S. K. Acharya, C. E. Villarreal-Rodriguez
      Estimating changes in traffic intensity for M/M/1/m queueing systems
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3087-3092.

G. Szeto, L. Xue
      On Galois subextensions of a Galois algebra
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3093-3099.

R. Kalaiarasi, W. Ritha
      Optimization of economic order quantity model on the boundaries of the fill rate
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3101-3110.

S. F. Ateya
      Prediction under generalized exponential distribution using MCMC algorithm
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3111-3119.

G. Modi, A. Pal
      Common fixed point theorem in probabilistic metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3121-3129.

R. Habibi, H. Habibi and H. Habibi
      Three notes about linear stochastic oscillator equations
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3131-3137.

S. M. Mostafa, M. A. Abd- Elnaby, M. M. M. Yousef
      Fuzzy ideals of KU-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3139-3149.

S. M. Mostafa, M. A. Abd-Elnaby, O. R. Elgendy
      Interval-valued fuzzy KU-ideals in KU-algebras
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3151-3159.

R. Shrivastava, Z. K. Ansari, M. Sharma
      On generalization of some fixed point results in dislocated quasi-metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3161-3168.

P. K. Sharma
      Homomorphism of intuitionistic fuzzy groups
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3169-3178.

H. J. A. Hussein, R. H. Buti
      Some geometric properties of a class of univalent functions with negative coefficients defined by Hadamard product with fractional calculus I
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3179-3188.

S. Manro, S. S. Bhatia, S. Kumar, R. Mishra
      Common fixed point theorems in intuitionistic fuzzy metric spaces
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3189-3198.

Yunfeng Ma, Zhenji Tian
      Fuzzy congruences on completely simple semigroups
      Int. Math. Forum, Vol. 6, 2011, no. 61-64, 3199-3204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |